# SDR REXA2020040700422

- Difficulty date: March 11, 2020
- Submitted: April 7, 2020
- Operation: Air carrier
- Aircraft: N8986B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7986
- Aircraft time: 29,717 hours, 27,664 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 601R3895731
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR THRESHOLD PLATE IS CORRODED AROUND SCREW HOLES
REMOVED AND REPLACED CORRODED THRESHOLD PLATE WITH A NEW SERVICEABLE THRESHOLD PLATE P/N 601R38957-31 IAW CRJ 200 SRM 51-42-06 & TR 51-42. WVAC STAMP
